Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Can vit E cause you to delay menstruation ?

I had delayed menstruation when i took Vitamin E for the 1st time.. i was thinking that i was pregnant but i many test i took still neg after 2 weeks delayed my menstruation came. but when i stopped my menstruation is regular again..pls help me. i really thought i was pregnant thats why i took vit e. they are telling me that its safe if u took all kind of vitamins. i took that time folic acid,omega 3 fish oil and vit e or mybe its one of the cause to have early miscarriage bcoz what i took med ?
Asked On : Sun, 22 May 2011
Answers:  2 Views:  1842
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
if u take normal it in normal dose ,its okay
but if u r taking it in higher dose actually promote some cancers as well as precancerous tumors and lesions
Answered: Mon, 23 May 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
i think its just delayed period not else
u must not take any medicine without dr advise not even vitamin
folic acid has some side effect
stress may delay it
Answered: Sun, 22 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor